Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19760
Title: Strong stabilization of MIMO systems via H-infinity optimization
Authors: Saif, AWA
Gu, DW
Postlethwaite, I
First Published: 3-Nov-1997
Publisher: ELSEVIER SCIENCE BV
Citation: SYSTEMS & CONTROL LETTERS, 1997, 32 (2), pp. 111-120
DOI Link: 10.1016/S0167-6911(97)00039-X
ISSN: 0167-6911
Links: http://hdl.handle.net/2381/19760
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.